# SDR SIMA20180313001

- Difficulty date: March 13, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 28,066 hours, 26,297 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT NOT CHARGING RED LIGHT NOT ILLUIMINATED.   TROUBLESHOT IAW AMM 33-51-00,  WM 33-51-50.  FOUND A GROUND WIRE DISCONNECTED.   CONNECTED THE WIRE IAW STANDARD WIRE PRACTICES MANUAL AND OPS CHECKED GOOD.
